Jump to content

normalistoomainstream

Newbie
  • Content Count

    10
  • Joined

  • Last visited

About normalistoomainstream

  • Rank
    Newbie

Recent Profile Visitors

391 profile views
  1. I have been getting tired a lot more easily lately. I slept until 1pm today and I'm up right now because I don't want to spend so much time sleeping even though I am tired but I basically always am and doing activities like messing around with my eight year old brother tire me out so quick. I'm only 17 years old, I know its probably part of my depression or a side effect of my medication (Prozac) but is there any way I can boost my energy and make it last longer?
  2. When you have depression, you find who really care about you and who don't.recently deleted a couple of friends from my contacts because they haven't given me so much of a "how are you?" or anything even after all I've done for them. On matters of dating I am no expert since I have never been in a proper relationship. Have you considered meeting people online? its not as personal as talking face to face but can be just as beneficial.
  3. Therapy can be very scary at first because you're telling your deepest secrets to a stranger. However they are paid to listen not to judge. The kind of therapist you have makes all the difference over the last few years I've had some that I did not get along with and did not like the way they worked with me however I was moved on to some real good ones who I felt comfortable talking to. It takes time to settle with a therapist, its natural to get emotional when you open up about things you've always kept a secret but remember they are there to help you and listen to you. You should be proud that you've taken on therapy, like I said it can be scary and overwhelming. Best of luck, NI2M
  4. Hi, I'm on Prozac/fluoxetine at the moment and I know there are many side effects and I think a faster heart beat is one of them but the medication affects different people in different ways so you may not get that side effect. The doctor who prescribed you the Prozac should book a review meeting with you after about two weeks of you taking them, this is so you can talk to him/her about any differences you've felt since taking the medication and they can sort out the next steps based on how the meds are affecting you. If you do feel that the medication is affecting your heart then I suggest you see your doctor ASAP but I suggest you try he Prozac, it can be really beneficial but, like I said, if its affecting your heart talk to your doctor. Best of luck NI2M
  5. Thank you Owen, that metaphor does sound interesting. Could you please go into more detail?
  6. Hi, I'm sorry about your dog. I think you did all you could to save him so this was out of your control. I'm sure he had a happy life with you. You did your best and you loved him, I'm sure he knew that <3
  7. Hi, I know it's super late but I've been up with some rather negative thoughts. I've been wondering why I have depression and why God is making me suffer like this. I know there must be a purpose but I don't know what it is, I'm about to quit my current college to go to a new one because I hate it so much but I'm afraid of losing the friends I made there and that people will hate me for leaving. I know there is only a few months left but since the beginning of this academic year I have considered quitting because the pressure was not helping my depression, after having a month sick leave I thought I was okay and that I could catch up with the work but now I've realised I should not have pushed myself and left my college sooner because now I feel that its too late and I'm "In too deep" but I want to leave. I don't enjoy any of my subjects and my current college isn't very good at dealing with students with mental health problems like myself. I don't want to lose my friends, I just feel so conflicted and sometimes I wonder if I should just end it all. I've had depression on and off for the last few years and I'm just so sick of it. Whenever I think things are good, my depression kicks in and ruins it. I'm so tired I want to give up. even my medication can't control it now. I'm so fed up, they say God gives his hardest battles to his strongest soldiers but I don't know how much more of this I can take.
×
×
  • Create New...